Analysis of PT-symmetric systems



Invited papers:
abstract download A. Chernyavsky and D.E. Pelinovsky, Breathers in Hamiltonian PT-symmetric chains of coupled pendula under a resonant periodic force, Symmetry 8, 59 (26 pages) (2016)
abstract download D.E. Pelinovsky, D.A. Zezyulin, and V.V. Konotop Global existence of solutions to coupled PT-symmetric nonlinear Schrodiger equations, International Journal of Theoretical Physics 54, 3920-3931 (2015)





Regular papers:
abstract download E. Destyl, S.P. Nuiro, D.E. Pelinovsky, and P. Poullet Coupled pendula chains under parametric PT-symmetric driving force Physics Letters A 381, 3884-3892 (2017)
abstract download A. Chernyavsky and D.E. Pelinovsky, Long-time stability of breathers in Hamiltonian PT-symmetric lattices, Journal of Physics A: Mathematical Theoretical 49, 475201 (20pp) (2016)
abstract download H. Xu, P.G. Kevrekidis, and D.E. Pelinovsky, Existence and stability of PT-symmetric states in nonlinear two-dimensional square lattices, Physica D 326, 1-20 (2016)
abstract download I.V. Barashenkov, D.E. Pelinovsky, and P. Dubard, Dimer with gain and loss: Integrability and PT-symmetry restoration, Journal of Physics A: Math. Theor. 48, 325201 (28 pages) (2015)
abstract download D.E. Pelinovsky, D. A. Zezyulin, and V.V. Konotop, Nonlinear modes in a generalized PT-symmetric discrete nonlinear Schrodinger equation, Journal of Physics A: Math. Theor. 47, 085204 (20pp) (2014)
abstract download P.G. Kevrekidis, D.E. Pelinovsky, and D.Y.Tyugin, Nonlinear stationary states in PT-symmetric lattices, SIAM Journal of Applied Dynamical Systems 12, 1210-1236 (2013)
abstract download P.G. Kevrekidis, D.E. Pelinovsky, and D.Y.Tyugin, Nonlinear dynamics in PT-symmetric lattices, Journal of Physics A: Mathematical Theoretical 46, 365201 (17 pages) (2013)
abstract download D.E. Pelinovsky, P.G. Kevrekidis, and D.J. Frantzeskakis, PT-symmetric Lattices with extended gain/loss are generically unstable, European Physics Letters 101, 11002 (6 pages) (2013)
abstract download V.V. Konotop, D.E. Pelinovsky, and D.A. Zezyulin, Discrete solitons in PT-symmetric lattices, European Physics Letters 100, 56006 (6 pages) (2012)